# SDR ASAA2023021641994

- Difficulty date: February 16, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 38,735 hours, 11,332 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Head
- Part number: 0851HT1
- Condition: Inoperative
- Location: R Fwd Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"F/O PITOT" CAUTION LIGHT ILLUMINATED AFTER ENGINE START. GROUNDED - YES. REMOVED AND REPLACED F/O PITOT PROBE IAW B737-800 AMM 34-11-01. LEAK CHEAK AND HEAT CHECK GOOD IAW AMM 34-11-01.
